Microynon 30 pill

Advice please!

So I got put on the Microynon pill about 3 months ago but it keeps giving me really bad headaches to which the night before new years eve I got rushed into hospital to which they found out it was migraine because of me taking the pill, it's a common side-affect, the Dr told me to stop taking them which I have. But now I'm concerned about what my gp will say when I tell him as they wanted me to stay on it but I've found since also being on the pill my pain was even worse than it was like before being on it. They put me on this pill as they think I may have spots of endometriosis on my bladder, so my gp wanted to see if it helped by it clearly hasn't.

I also think they put me on the pill as I'm just another "tick in the box" to them as they told me they don't want to send me to another specialist. They've done tonnes of different tests like urine, pregnancy, ultrasounds, ct scans which have all come back clear/negative. I had a laprascopy May 2016, to which the general gynaecologist found some tiny spots in my right ovary but now they think it wasn't all checked properly to which they think it could of spread to my kidneys & bladder.

Last edited by

3 Replies

oldestnewest
  • I have no advice but I have been put on this too and having head aches, was getting these before though with the implant.

  • A zillion years ago, I had terrible headaches when on microgynon. I didn't know I had endometriosis at the time. It was just because I needed the pill (oh, the irony... the endo has damaged my Fallopian tubes so I can't actually get pregnant, but that's another story!).

    Anyway, my GP switched me to Loestrin. As the name vaguely suggests, it has a lower dose of oestrogen that Microgynon and I found it really helped in terms of horrid headache side effects.

  • I had recurring migraines when on Microgynon years ago (having suffered from normal migraines from a young age) and was recently told by a specialist that you should never be put on the combined pill if you suffer from migraines! You could ask if they could put you on a progestogen-only pill to see if that's any different, but your GP should be a reasonable human being and listen to you if you tell them that the side effects made it unmanageable. You've clearly given it a fair try if you've been on it for 3 months, so I don't think that they'll really be in a position to get angry about it.

    Good luck getting it sorted :)

You may also like...